# SDR QXEA0000945

- Difficulty date: April 4, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT LOWER TENSION FITTING AT BL 425I AND FRAME 18075 ARE CRACKED AT INBOARD AND OUTBOARD SIDE.  REPAIRED IAW HORIZON AIR EA 4-53-1070.
